# SDR RRXA98529

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5614160
- Condition: Damaged
- Location: Frame 255
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 255 NICKED IN RADIUS BETWEEN LONGERONS 12 AND 13 RIGHT.  FABRICATED AND INSTALLED REPAIR STRAP IAW FAA APPROVED ACMI SKETCH SK98364.  HEAT TREATED IAW  DC-8 SRM 51-1-1 AND AREA TREATED IAW DC-8 SRM 51-1-8.
